# SDR 2025FA0000079

- Difficulty date: February 3, 2025
- Submitted: February 3, 2025
- Operation: General aviation
- Aircraft: N428CF
- Make and model: Bell 429
- Aircraft serial: 57228
- Aircraft time: 4,688 hours, 23,997 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Illuminated
- Location: Autopilot
- Component: Computer, Bell
- Component part number: 429005026107
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AP2 MAINT. AND AUTO TRIM CAS MESSAGE ILLUMINATED.
